# SDR COMA9720002

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704C
- Make and model: Swrngn SA227AC
- Aircraft serial: AC704
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 2744026001
- Condition: Corroded
- Location: Elevator
- Part time: 16,931 hours
- Component: 2744001161
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 96-21-05, THE RT ELEVATOR TORQUE TUBE WAS FOUND TO HAVE INTERNAL CORROSION BEYOND ACCEPTABLE LIMITS.  THE TORQUE TUBE WAS REPLACED WITH A NEW PART.
